Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1984, Volume 36, Issue 1, Pages 109–116 (Mi mz5846)  

Two limit theorems for critical Bellman-Harris branching processes

A. L. Yakymiv


Full text: PDF file (511 kB)

English version:
Mathematical Notes, 1984, 36:1, 546–550

Bibliographic databases:

UDC: 519.24
Received: 12.07.1983

Citation: A. L. Yakymiv, “Two limit theorems for critical Bellman-Harris branching processes”, Mat. Zametki, 36:1 (1984), 109–116; Math. Notes, 36:1 (1984), 546–550

Citation in format AMSBIB
\Bibitem{Yak84}
\by A.~L.~Yakymiv
\paper Two limit theorems for critical Bellman-Harris branching processes
\jour Mat. Zametki
\yr 1984
\vol 36
\issue 1
\pages 109--116
\mathnet{http://mi.mathnet.ru/mz5846}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=757650}
\zmath{https://zbmath.org/?q=an:0569.60084|0549.60080}
\transl
\jour Math. Notes
\yr 1984
\vol 36
\issue 1
\pages 546--550
\crossref{https://doi.org/10.1007/BF01139557}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1984AEW3200011}


Linking options:
  • http://mi.mathnet.ru/eng/mz5846
  • http://mi.mathnet.ru/eng/mz/v36/i1/p109

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:146
    Full text:59
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021